Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 18626, 4 pages
http://dx.doi.org/10.1155/JAMSA/2006/18626

Complementarity problem for η-monotone-type maps

Department of Mathematics, Indian Institute of Technology, Kharagpur, West Bengal 721302, India

Received 3 August 2004; Revised 23 May 2005; Accepted 27 May 2005

Copyright © 2006 S. Pani and S. Nanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Karamardian, “Generalized complementarity problem,” Journal of Optimization Theory and Applications, vol. 8, pp. 161–168, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Q. Yang and G. Y. Chen, “A class of nonconvex functions and pre-variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 169, no. 2, pp. 359–373, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet